Alert archive / North Dakota / Wind Chill Advisories in 2007

Wind Chill Advisory 4, NWS Grand Forks, ND

January 14, 200717 counties in North Dakota; 9 counties in Minnesota

NWS Grand Forks, ND issued this wind chill advisory at Jan 14, 2007, 3:21 AM CST for 17 counties in North Dakota; 9 counties in Minnesota. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2007, 3:21 AM CST (09:21 UTC)
Expired
Jan 14, 2007, 2:59 PM CST
In force
12 hr
Issued by
NWS Grand Forks, ND
All 26 counties

Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 19 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1452 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFGF 140921
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
321 AM CST SUN JAN 14 2007

...WIND CHILLS 25 BELOW TO 40 BELOW THIS MORNING OVER NORTHEASTERN
NORTH DAKOTA AND PARTS OF NORTHWEST MINNESOTA...

.A COLD FRONT MOVED SOUTH THROUGH THE AREA OVERNIGHT. BEHIND THE
COLD FRONT A FRESH ARCTIC AIRMASS WILL MOVE IN TODAY ACCOMPANIED
BY WINDS OF 10 TO 20 MPH THIS MORNING. THE WINDS WILL DIMINISH THIS
AFTERNOON.  

MNZ001>005-007-008-013>015-NDZ006>008-014>016-024-026>030-038-039-
054-141800-
/O.NEW.KFGF.WC.Y.0004.070114T0921Z-070114T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...ADAMS
321 AM CST SUN JAN 14 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

NORTH WINDS OF 10 TO 20 MPH COMBINED WITH BELOW ZERO TEMPERATURES
WILL CAUSE WIND CHILL VALUES TO AVERAGE 25 BELOW TO 30 BELOW
THROUGH NOON WITH A FEW LOCATIONS ALONG THE MANITOBA REACHING 40
BELOW ZERO. WINDS WILL DIMINISH THIS AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

RIDDLE
3 follow-up statements
000 
WWUS43 KFGF 141710
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1110 AM CST SUN JAN 14 2007

...DANGEROUS WIND CHILLS CONTINUE OVER EASTERN NORTH DAKOTA AND
PARTS OF NORTHWEST MINNESOTA...

.THE COMBINATION OF COLD AIR AND WIND SPEEDS FROM 10 TO 20 MPH
WILL KEEP WIND CHILLS BETWEEN 25 BELOW AND 35 BELOW THIS MORNING.
WIND SPEEDS WILL DIMINISH BY NOON ACROSS NORTHEAST NORTH DAKOTA BUT
WILL HOLD UP LONGER ACROSS SOUTHEAST NORTH DAKOTA.

MNZ029-NDZ049-052-053-142100-
/O.EXB.KFGF.WC.Y.0004.000000T0000Z-070114T2100Z/
WILKIN-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...BRECKENRIDGE...LISBON...GWINNER...
WAHPETON
1110 AM CST SUN JAN 14 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

NORTH WINDS OF 10 TO 20 MPH COMBINED WITH BELOW ZERO TEMPERATURES
WILL CAUSE WIND CHILL VALUES TO RANGE FROM 25 BELOW TO 35 BELOW
ZERO THROUGH THE AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ001>005-007-008-013>015-NDZ006>008-014>016-024-026>030-038-039-
054-141815-
/O.CON.KFGF.WC.Y.0004.000000T0000Z-070114T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...ADAMS
1110 AM CST SUN JAN 14 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

NORTH WINDS AROUND 10 MPH COMBINED WITH BELOW ZERO TEMPERATURES
WILL CAUSE WIND CHILL VALUES TO RANGE BETWEEN 25 BELOW AND 35 BELOW
ZERO THROUGH NOON. WINDS ARE STILL EXPECTED TO DIMINISH EARLY THIS
AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

GODON
000 
WWUS43 KFGF 141800
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1200 PM CST SUN JAN 14 2007

...DANGEROUS WIND CHILLS WILL CONTINUE OVER SOUTHEAST NORTH
DAKOTA AND PARTS OF WEST CENTRAL MINNESOTA...

.THE COMBINATION OF COLD AIR AND WIND SPEEDS FROM 10 TO 20 MPH
WILL KEEP WIND CHILLS BETWEEN 25 BELOW AND 30 BELOW THROUGH THE
EARLY AFTERNOON. 

MNZ001>005-007-008-013>015-NDZ006>008-014>016-024-026>030-038-039-
054-141900-
/O.CAN.KFGF.WC.Y.0004.000000T0000Z-070114T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...ADAMS
1200 PM CST SUN JAN 14 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND SPEEDS MAY REMAIN ABOVE 10 MPH IN A FEW LOCATIONS INTO EARLY
AFTERNOON...BUT THE TREND IS FOR SPEEDS TO LIGHTEN TO LESS THAN 10
MPH. THEREFORE THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

MNZ029-NDZ049-052-053-142100-
/O.CON.KFGF.WC.Y.0004.000000T0000Z-070114T2100Z/
WILKIN-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...BRECKENRIDGE...LISBON...GWINNER...
WAHPETON
1200 PM CST SUN JAN 14 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

NORTH WINDS OF 10 TO 20 MPH COMBINED WITH BELOW ZERO TEMPERATURES
WILL CAUSE WIND CHILL VALUES TO RANGE FROM 25 BELOW TO 30 BELOW
ZERO THROUGH THE AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

GODON
000 
WWUS43 KFGF 142059
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
259 PM CST SUN JAN 14 2007

...WIND CHILL ADVISORY IS CANCELLED...

MNZ029-NDZ049-052-053-142200-
/O.CAN.KFGF.WC.Y.0004.000000T0000Z-070114T2100Z/
WILKIN-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...BRECKENRIDGE...LISBON...GWINNER...
WAHPETON
259 PM CST SUN JAN 14 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND SPEEDS THAT ARE NOT ALREADY BELOW 10 MPH WILL FALL THERE BY
SUNSET. THEREFORE THE WIND CHILL ADVISORY IS CANCELLED.

HOWEVER...CONTINUE TO USE CAUTION IF PLANNING OUTDOOR ACTIVITIES
THIS EVENING...AS TEMPERATURES WILL STILL BE QUITE COLD.

$$

GODON

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 3:16 AM CST, 5 minutes earlier.

Area forecast discussion, Jan 14, 3:16 AM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
316 AM CST SUN JAN 14 2007

.SHORT TERM...
EXTENT OF CLOUD COVER TODAY AND TONIGHT AND ITS AFFECT ON TEMPS
ARE THE MAIN CONCERNS ATTM. 500 MB TROUGH FROM WYOMING TO ARIZONA
WITH SOUTHWEST FETCH OF MOISTURE FROM WRN TX INTO IOWA SETTING UP
LOTS OF PCPN FOR AREAS SOUTH AND EAST OF CWA THRU MONDAY. CLOSER
TO HOME...WYOMING SHORT WAVE MOVING SLOWLY EAST-NORTHEAST AND MID
LEVEL CLOUDS SEEN MOVING NORTHWARD INTO SRN HALF OF ND...AND
PRETTY SOLID CLOUD SHIELD TO OUR SOUTH INTO SOUTH
DAKTOA....WESTERN HALF DUE TO WYOMING SHORT WAVE AND CLOUDS OVER
ERN SD INTO CNTRL/SRN MN DUE TO FETCH OF MOISTURE UP FROM WRN TX.

MEANWHILE...SHORT WAVE DROPPING THRU NW ONTARIO HAS PUSHED A COLD
FRONT SOUTHWARD THRU NW MN AND ERN ND...ROUGHLY NR A INL-DTL-FAR
LINE AT 08Z. 4 MB/3HR PRESSURE RISES NOTED OVER NRN VALLEY HELPING
TO PUSH LOW LEVEL COLD AIR SOUTHWARD DOWN THE VALLEY ON NORTH
WINDS AT 10-15 KTS WITH GUSTS OVER 20 KTS AT TIMES. THESE WINDS
STRONGER THAN FCST. LOOKS LIKE WHILE INITIAL GUSTY WINDS WILL BE
SHORT-LIVED 10-13KT WINDS WILL REMAIN THRU 18Z OVER THE RED RIVER
VALLEY AND ERN ND AND THIS COMBINED WITH TEMPS BELOW ZERO WILL
SEND WIND CHILLS TO THE 25 BELOW TO 40 BELOW ZERO RANGE THRU LATE
MORNING. THUS BASED ON WIND SPEEDS AND FCST TEMPS THRU 18Z WIND
CHILL ADVISORY ISSUED FOR AREAS ALONG AND NORTH OF VALLEY CITY TO
FARGO AND THEN WEST OF A FARGO TO THIEF RIVER FALLS TO ROSEAU LINE.

THIS HIGH ALSO DROPPING DRY LOW LEVEL COLD AIR SOUTHWARD. NARROW
BAND OF CLDS JUST BEHIND FRONT SEEN IN THE MINOT-DVL REGION. BUT
OVERALL NE ND AND FAR NW MN TO BE UNDER INFLUENCE OF DRIER AIRMASS
TODAY WITH THINNER HIGH CLOUDS FROM THE SOUTH ADVANCING INTO THE
AREA. NET RESULT OF SKY COVER TODAY WAS PARTLY CLOUDY NORTH TO
MOSTLY CLOUDY SOUTH. EXPECT MINIMAL TEMP RECOVERY DUE TO FRESH
ARCTIC AIR AND NORTH WINDS TODAY.

HIGH PRESSURE WILL WORK ITS WAY SOUTHWARD INTO WRN ND TONIGHT BUT
AT THE SAME TIME...STORM SYSTEM AND UPPER LOW MOVING THRU CNTRL
PLAINS TOWARD SOUTHERN WISCONSIN WILL WILL SEND THICK MID CLOUDS
INTO SE ND/WCNTRL MN WITH SNOW NOT THAT FAR AWAY IN CNTRL MN.
TEMPS TONIGHT TRICKY. CLOSER TO HIGH WOULD EXPECT CLEAR SKY AND
WITH DRY AIRMASS AND LIGHT WINDS -20 BELOW SEEMS VERY REASONABLE
WITH -30 PSBL ALONG MANITOBA BORDER. UNDERNEATH CLOUDS...MUCH
MILDER.

HIGH PRESSURE RIDGE WILL MOVE EAST OVER THE AREA MON AFTN-EVE.
MONDAY WILL SEE HIGH TEMPS BLO ZERO MOST ALL AREAS...THEN COLD
NIGHT FOR NORTHWEST MN UNDER HIGH MON NIGHT. TUESDAY WILL START
SEEING SOME RETURN FLOW...WITH SOUTHERLY WINDS KICKING IN TUES
NIGHT ALLOWING FOR LESS TEMP FALL OFF. ALSO MID AND HIGH CLOUDS
LIKELY IN WARM ADV TUES NIGHT...ESP NORTHERN VALLEY AND DVL REGION.

.LONG TERM...
NO CHANGES WERE MADE. WEDNESDAY WOULD APPEAR TO THE BE THE MILDEST
DAY BEFORE NEXT FRONT MOVES THROUGH THU-FRI TIME FRAME. GFS
SHOWING SOME LIGHT PCPN BUT ATTM WILL DEFER ANY PCPN ADDITION TO
THE FCST TO THE DAYSHIFT. ALSO LATEST GFS AND 00Z ECMWF WOULD
INDICATE COLDER THAN FORECAST LATE WEEK INTO NEXT WEEK THAN
CURRENTLY ADVERTISED.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR NDZ006>008-014>016-
     024-026>030-038-039-054.

MN...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR MNZ001>005-007-008-
     013>015.

&&

RIDDLE
Hazardous weather outlook, Jan 13, 6:04 AM CST, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
604 AM CST SAT JAN 13 2007

MNZ001-004-005-007-008-013-014-NDZ006>008-014>016-024-026-027-054-
141215-
WEST POLK-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-PENNINGTON-
RED LAKE-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-WESTERN WALSH COUNTY-
604 AM CST SAT JAN 13 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

WIND CHILL READINGS OF 25 TO 40 BELOW ZERO WILL OCCUR DURING THE
MORNING HOURS ACROSS NORTHEAST NORTH DAKOTA AND PORTIONS OF
NORTHWEST MINNESOTA. ACTUAL TEMPERATURES WILL RISE TO NEAR ZERO BY
NOON...ENDING THE DANGEROUS WIND CHILL THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND CHILLS MAY BE COLDER THAN 25 BELOW ZERO SUNDAY AND MONDAY.
ARCTIC AIR WILL REMAIN IN PLACE DURING THIS TIME AND CREATE BITTER
COLD CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ002-003-006-009-015>017-022>024-027>032-040-NDZ028>030-038-039-
049-052-053-141215-
NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
WADENA-GRANT-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-
604 AM CST SAT JAN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND CHILLS MAY BE COLDER THAN 25 BELOW ZERO SUNDAY AND MONDAY.
ARCTIC AIR WILL REMAIN IN PLACE DURING THIS TIME AND CREATE BITTER
COLD CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TG

Nearby

Wind Chill Advisories in North Dakota, 2007Wind Chill Advisories in Minnesota, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.